Alert archive / Tennessee / Tornado Warnings in 2011

Tornado Warning 123, NWS Huntsville, AL

May 26, 2011Lincoln County, Tennessee

NWS Huntsville, AL issued this tornado warning at May 26, 2011, 12:19 AM CDT for Lincoln County, Tennessee. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2011, 12:19 AM CDT (05:19 UTC)
Expired
May 26, 2011, 12:34 AM CDT
In force
15 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Lincoln County, TN

The radar

The Northeast Alabama radar (KHTX), 43 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 8:33 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1870 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1870 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
1.5
Supercell composite
14.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

257 
WFUS54 KHUN 260519
TORHUN
TNC103-260545-
/O.NEW.KHUN.TO.W.0123.110526T0519Z-110526T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1219 AM CDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN LINCOLN COUNTY IN TENNESSEE...

* UNTIL 1245 AM CDT

* AT 1219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR TAFT...OR
  ABOUT 12 MILES SOUTHWEST OF FAYETTEVILLE...MOVING EAST AT 35 MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  BELLEVIEW.
  LINCOLN.
  CRYSTAL SPRINGS.
  FLINTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW!

&&

LAT...LON 3515 8640 3501 8637 3499 8652 3500 8671
      3506 8676
TIME...MOT...LOC 0519Z 248DEG 31KT 3502 8662

$$
2 follow-up statements
117 
WWUS54 KHUN 260528
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1228 AM CDT THU MAY 26 2011

TNC103-260545-
/O.CON.KHUN.TO.W.0123.000000T0000Z-110526T0545Z/
LINCOLN TN-
1228 AM CDT THU MAY 26 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR SOUTH
CENTRAL LINCOLN COUNTY...

AT 1225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR LINCOLN...OR ABOUT
7 MILES SOUTH OF FAYETTEVILLE...MOVING NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CRYSTAL
SPRINGS...KELSO AND FLINTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW.

&&

LAT...LON 3515 8640 3501 8637 3499 8650 3500 8653
      3503 8657 3510 8660
TIME...MOT...LOC 0528Z 245DEG 35KT 3506 8650

$$
248 
WWUS54 KHUN 260534
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1234 AM CDT THU MAY 26 2011

TNC103-260543-
/O.CAN.KHUN.TO.W.0123.000000T0000Z-110526T0545Z/
LINCOLN TN-
1234 AM CDT THU MAY 26 2011

...THE TORNADO WARNING FOR SOUTH CENTRAL LINCOLN COUNTY IS
CANCELED...

WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE TORNADO WARNING HAS WEAKENED AND IS NO LONGER SEVERE. 
THEREFORE THE TORNADO WARNING HAS BEEN CANCELED. VERY STRONG 
STRAIGHT LINE WINDS...WITH GUSTS OVER 60 MPH ARE LIKELY THROUGH 1245 
AM. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LINCOLN 
COUNTY UNTIL 1245 AM CDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3515 8640 3501 8637 3499 8650 3500 8653
      3503 8657 3510 8660
TIME...MOT...LOC 0533Z 245DEG 35KT 3508 8645

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at May 25, 9:32 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, May 25, 9:32 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
932 PM CDT WED MAY 25 2011

.UPDATE...MESOSCALE UPDATE #2.

&&

.MESOSCALE UPDATE...TORNADO WATCH #376 HAS BEEN ISSUED FOR NW AL
UNTIL 09Z. CURRENTLY MONITORING TWO DISCRETE HP SUPERCELLS ACROSS NRN
MS...ONE NEAR OXFORD AND ANOTHER NEAR OAKLAND. THE FORMER REPORTEDLY
PRODUCED A TORNADO NEAR BATESVILLE WITHIN THE LAST HOUR. 00Z RAOBS
FROM KOHX/KBMX SHOWED A SMALL LID REMAINING EAST OF THIS CURRENT
CONVECTION BUT CURRENT THINKING IS THAT COMBINATION OF SYNOPTIC AND
MESOSCALE FORCING SHOULD HELP SUSTAIN CONVECTION AS IT ADVANCES EWD
OVER THE NEXT 1-2 HOURS.

MLCAPE REMAINS FAIRLY ROBUST...ESPECIALLY WEST OF I-65 WITH VALUES
AOA 1.5 KJ/KG. IN ADDITION...00Z RUC/NAM BOTH PROG A NARROW WEDGE OF
INSTABILITY HOLDING STRONG AHEAD OF THIS LINE THROUGH THE NEXT
SEVERAL HOURS WHERE MID LEVEL LAPSE RATES ARE NEAR DRY ADIABATIC.
0-1KM SRH VALUES AOA 250 M2/S2 WERE ALSO NOTED IN THE WATCH AREA.
OVERALL...THINKING HAS NOT CHANGED VERY MUCH WITH THE ANTICIPATION OF
DISCRETE CELLS/HPS SLOWLY MORPHING INTO A LINEAR COMPLEX AS THEY
ADVANCE EWD AFTER ROUGHLY 05-07Z. EVENTUALLY THEY WILL BE
ENCOUNTERING SOMEWHAT DRIER LOW LEVEL/BLYR AIRMASS ACROSS NE AL/NW
GA.

&&

.PREV MESOSCALE UPDATE... /ISSUED 700 PM CDT WED MAY 25 2011/

MESOSCALE UPDATE...LATEST SFC ANALYSIS SHOWS A MODIFIED DRYLINE
THROUGH CENTRAL MO/AR SWD TO THE PINEY WOODS OF TEXAS. STRONG SRLY
FLOW ACROSS THE MS/TN VLY REGION EARLY THIS EVENING WITH TEMPS IN THE
MID 80S. A VERY DISCERNIBLE DWPT GRADIENT/BOUNDARY ACROSS THE HUN CWA
WITH M/U 60S ACROSS THE NW AND MID 50S IN THE NE.

CONVECTIVE LID HAS HELD FOR MUCH OF THE DAY WITH LITTLE SYNOPTIC OR
MESOSCALE FORCING IN PLACE. HOWEVER...ISOLD CELLS HAVE FIRED ACROSS
NE MS/SOUTH CENTRAL TN IN THE LAST 30 MINUTES. THE BIG SHOW IS TO THE
WEST ALONG THE MS RIVER WITH A NEAR SOLID LINE OF ROTATING SUPERCELLS.
MESOANALYSIS SHOWS A WELL DEFINED TONGUE OF INSTABILITY ACROSS NRN MS
INTO NW/NORTH CENTRAL AL WITH SBCAPE AOA 2.5 KJ/KG. SHEAR ALSO
CONTINUES TO INCREASE MODESTLY AS UPPER WAVE EJECTS EWD. SWEET SPOT
OF SHEAR/INSTABILITY IS CURRENTLY ACROSS WEST TN/NRN MS (NOTE...SIG
TOR VALUES AOA 5) THOUGH NWRN AL IS STARTING TO GET IN ON THE ACTION
WITH 0-1KM SRH APPROACHING 150 M2/S2. THESE VALUES DROP OFF WITH A
SIGNIFICANT GRADIENT AS YOU MOVE EWD.

CURRENT THINKING IS THAT WRN 1/3 OF THE CWA IS REALLY UNDER THE GUN
LATER THIS EVENING/OVERNIGHT FOR ROTATING/POTENTIALLY TORNADIC
SUPERCELLS. THE "LINE" OF ROTATING STORMS MAY EVENTUALLY MORPH INTO A
QLCS AS 0-6KM BULK SHEAR DROPS OFF SLIGHTLY AND FORCING BECOMES MORE
LINEAR. UNDER THIS SCENARIO...WILL STILL HAVE TO WATCH FOR EMBEDDED
MESOS/VORTICES WITH WIND BEING THE PRIMARY THREAT. MID LEVEL LAPSE
RATES ARE ALSO QUITE EXTREME DUE TO ELEVATED MIXED LAYER ADVECTING
EWD WITH TIME. THIS WILL BRING A THREAT OF LARGE HAIL. IN
SHORT...FOLKS NEED TO BE WX ALERT OVERNIGHT.

WILL MAKE SOME MINOR ADJUSTMENTS/UPDATES TO FORECAST/GRIDS BASED ON
CURRENT TRENDS. HAVE ALREADY UPDATED THE HWO BASED ON RADAR TRENDS
AND LATEST HRRR/RUC TRENDS.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED FOR THE MAJORITY OF THE
EVENING AND OVERNIGHT HOURS ACROSS NORTH ALABAMA. HOWEVER...SCT
STRONG/SEVERE CONVECTION WILL OVERSPREAD THE REGION LATER THIS
EVENING AND INTO THE OVERNIGHT AS SHRA/TSRA ACTIVITY DEVELOPS AHEAD
OF AN APPROACHING COLD FRONT. STORMS MAY BE QUITE ROBUST...ESPECIALLY
BETWEEN 03Z AND 07Z AND WILL HIGHLIGHT THIS TIME PERIOD SPECIFICALLY
IN THE TAF ISSUANCE. OTRW...WILL INCLUDE ONLY VCSH/VCTS FOR LATER
TIME PERIODS FOR NOW GIVEN UNCERTAINTY ABOUT DEVELOPMENT. A PERIOD OF
LOW CLOUDS (MVFR CIGS) APPEARS LIKELY EARLY THURSDAY WITH ANOTHER DAY
OF GUSTY SRLY/SWRLY WINDS. WILL NOT BE SHOCKED TO SEE SCT CONVECTION
AGAIN ON THU AFTN...AND THIS WILL NEED TO BE MONITORED FOR LATER TAF
ISSUANCES.

&&

.DISCUSSION.../ISSUED 319 PM CDT WED MAY 25 2011/

TEMPS ARND THE CWA WERE IN THE MID/UPPER 80S WITH DEWPOINTS IN THE
LOW/MID 60S. SFC LOW HAS MOVED INTO NW MO WITH CDFNT ACROSS WRN AR
AND WARM FRONT THRU THE OHIO VALLEY. ATTM THE CLOSEST SHRA/TSRA
ACTIVITY WAS OVER AR/MO. CAN'T RULE OUT AN ISOLATED SHRA/TSRA THIS
AFTN ESPECIALLY OVER NW AL BUT THE BEST TIMING OF PCPN WILL BE
TONIGHT. THIS IS WHERE NAM AND GFS DIFFER ON TIMING. WILL GO WITH A
BLEND AND BRING IN THE SHRA/TSRA ARND 9 PM OVER NW AL. NW AL ALSO HAS
THE BEST CHC OF SEEING SVR WX THIS EVENING AND INTO THE EARLY MRNG
HOURS...WITH DAMAGING WINDS/HAIL AND ISOLATED TORNADOES POSSIBLE.
THINKING THAT THE STORMS MAY WEAKEN AFTER 4 AM OR 5 AM EARLY THURSDAY
MRNG AS THEY MOVE EAST. HOWEVER THE THREAT OF SHRA/TSRA WILL
CONTINUE THURSDAY MRNG AND INTO THE AFTN...WITH THE THREAT OF
DAMAGING WINDS/HAIL. ATTM THINK THAT THE TORNADO THREAT SHOULD BE
LESS ON THURSDAY.

DEPENDING ON CLOUD COVER/PCPN THE SVR THREAT MAY BE LOW ACROSS MOST
OF THE CWA (MAINLY WEST OF I65) ON THURSDAY. BY THE LATE AFTN/EARLY
EVENING COULD HAVE ENOUGH DAYTIME HEATING TO KICK OFF ANOTHER ROUND
OF STORMS...SOME WHICH MAY BE STRONG/SVR WITH MAINLY DAMAGING
WINDS/HAIL. ATTM WILL GO WITH 10 PM THURSDAY EVENING FOR THE ENDING
TIME OF THE PCPN (OVER NERN AL) AS THE CDFNT PUSHES ACROSS THE AREA.

FRIDAY WILL BE A LITTLE COOLER AND LESS HUMID. NAM DOES SHOW A WEAK
UPPER DISTURBANCE ON SATURDAY MRNG/AFTN...FOR NOW WILL GO WITH A LOW
POP FOR SHRA/TSRA ACROSS THE AREA.

OTHERWISE A RIDGE WILL DOMINATE THE WX PATTERN THRU THE MIDDLE OF NEXT
WEEK WITH HOT WX AND LITTLE OR NO PCPN. GFS SHOWS A CDFNT APPROACHING
THE TN VALLEY BY WEDNESDAY...THUS WILL KEEP A LOW POP IN FOR NOW.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

DISCUSSION...15
Hazardous weather outlook, May 25, 9:15 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
915 PM CDT WED MAY 25 2011

ALZ001>010-016-TNZ076-096-097-261100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
915 PM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

AS OF MID EVENING...CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS WERE
LOCATED FROM WESTERN TENNESSEE INTO CENTRAL MISSISSIPPI. THESE
STORMS WILL PROGRESS EASTWARD AND IMPACT PORTIONS OF THE TENNESSEE
VALLEY LATER THIS EVENING AND INTO THE OVERNIGHT HOURS. CURRENT
TIMING WOULD PLACE SCATTERED TO NUMEROUS THUNDERSTORMS INTO
NORTHWEST ALABAMA AFTER 10 PM...NORTH CENTRAL ALABAMA AFTER
MIDNIGHT AND INTO NORTHEAST ALABAMA AFTER 2 AM.

THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE
WINDS...LARGE HAIL...AND ISOLATED TORNADOES. THE HIGHEST THREAT FOR
SEVERE WEATHER AND TORNADOES EXISTS ACROSS NORTHWEST ALABAMA...
MAINLY ALONG AND WEST OF INTERSTATE 65. HOWEVER...RESIDENTS OF THE
ENTIRE TENNESSEE VALLEY SHOULD REMAIN WEATHER ALERT
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS
THE AREA ONCE AGAIN ON THURSDAY AHEAD OF AN APPROACHING COLD FRONT.
A FEW STRONG TO SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AND
LARGE HAIL WILL AGAIN BE POSSIBLE...BUT THE STRENGTH OF ANY NEW
STORM ACTIVITY WILL DEPEND ON THE LINGERING EFFECTS FROM CONVECTION
EARLY THURSDAY. THE SEVERE WEATHER THREAT WILL END THURSDAY EVENING
AS A COLD FRONT MOVES ACROSS THE REGION.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
LIKELY THIS EVENING AND OVERNIGHT...MAINLY ACROSS NORTHWEST AND
NORTH CENTRAL ALABAMA. SPOTTER ACTIVATION IS POSSIBLE FOR MOST OF
THE AREA FROM LATE THIS EVENING THROUGH THURSDAY MORNING.

BCC/DJN/CBD

In the hours before

Local storm report, May 25, 11:32 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1132 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     TSTM WND DMG     TUSCUMBIA               34.73N 87.71W
05/25/2011                   COLBERT            AL   EMERGENCY MNGR

            WIDESPREAD WIND DAMAGE IS BEING REPORTED ALL ACROSS
            COLBERT COUNTY. LARGE TREES HAVE BEEN REPORTED DOWN ON
            CARS AND HOUSES AND ARE BLOCKING ROADWAYS. WIDESPREAD
            POWER OUTAGES ARE ALSO OCCURRING.

&&

CDARDEN
Local storm report, May 25, 11:38 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1138 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     TSTM WND GST     MUSCLE SHOALS           34.74N 87.67W
05/25/2011  M67 MPH          COLBERT            AL   ASOS

            MEASURED GUST TO 67 MPH.

&&

CDARDEN
Local storm report, May 25, 11:39 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1139 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     TSTM WND DMG     FLORENCE                34.80N 87.68W
05/25/2011                   LAUDERDALE         AL   BROADCAST MEDIA

            WIDESPREAD POWER OUTAGES. NUMEROUS TREES AND POWER LINES
            DOWN THROUGHOUT THE CITY.

&&

CDARDEN
Local storm report, May 25, 11:45 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1145 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     TROPICAL STORM   TOWN CREEK              34.68N 87.41W
05/25/2011                   LAWRENCE           AL   EMERGENCY MNGR

            TREES DOWN AND POWER OUTAGES.

1143 PM     TSTM WND DMG     HATTON                  34.56N 87.41W
05/25/2011                   LAWRENCE           AL   EMERGENCY MNGR

            TREES DOWN AND WIDESPREAD POWER OUTAGES. TREE ON A MOBILE
            HOME AT THE INTERSECTION OF 798 AND CR 235.

&&

CDARDEN
Local storm report, May 25, 11:48 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1148 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     TSTM WND DMG     ANDERSON                34.93N 87.27W
05/25/2011                   LAUDERDALE         AL   AMATEUR RADIO

            UNKNOWN DAMAGE REPORTED IN ANDERSON. SPOTTER REPORTED
            HEARING A ROAR.

&&

CDARDEN
Local storm report, May 25, 11:49 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1149 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 PM     TSTM WND DMG     ELGIN                   34.85N 87.39W
05/25/2011                   LAUDERDALE         AL   EMERGENCY MNGR

            WIDESPREAD WIND DAMAGE AND POWER OUTAGES. SIGNIFICANT
            DAMAGE TO A MOBILE HOME.

&&

CDARDEN

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 12:10 AM CDTSevere Thunderstorm WarningHUNFranklin, Lincoln, Moore35 min
May 26, 12:17 AM CDTSevere Thunderstorm WarningHUNFranklin, Lincoln, Moore43 min
May 26, 12:46 AM CDTSevere Thunderstorm WarningHUNFranklin29 min
May 26, 5:23 AM CDTSpecial Weather StatementHUNLincoln22 min
May 26, 5:59 AM CDTSpecial Weather StatementHUNLincoln, Moore46 min
May 26, 8:52 AM CDTSpecial Weather StatementHUNFranklin53 min
May 26, 9:49 AM CDTSpecial Weather StatementHUNFranklin56 min

Nearby

Tornado Warnings in Tennessee, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.